# SDR SWAA2022021723350

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD THRESHOLD CRACKED AT AFT CORNER / REPAIRED FSD THRESHOLD IAW EA 1-A53-2076 REV 11
